# SDR 2001UALA01769

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 35,152 hours, 24,937 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED STATION 963 TO 996 STRINGER 21LT-22LT.  MAJOR REPAIR ACCOMPLISHED.  DAMAGED SKIN REMOVED, FILLER AND DOUBLER INSTALLED.
